Title of article :
The monomial curves associated with balanced semigroups are set-theoretic complete intersections
Author/Authors :
Kazufumi Eto، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
13
From page :
1355
To page :
1367
Abstract :
We call a semigroup in the set of non-negative integers minimally generated by n1,n2,n3,n4 with n1+n4=n2+n3 a balanced semigroup. We prove that the monomial curves associated with balanced semigroups are set-theoretic complete intersections
Keywords :
Set-theoretic complete intersection , semigroup , Monomial curve
Journal title :
Journal of Algebra
Serial Year :
2008
Journal title :
Journal of Algebra
Record number :
698479
Link To Document :
بازگشت